# SDR MWEA070232

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,031 hours, 48,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1382
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PNEUMATIC DUCT VALVE CHAFING AGAINST WEB AT FRAME STATION 1382 BELOW STRINGER 4 LEFT.  REMOVED DAMAGED WEB DOUBLER, FABRICATED AND INSTALLED DOUBLER.
